# SDR UALA2013041902710

- Difficulty date: April 18, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 50,253 hours, 12,890 cycles
- Engine: Pwa PW4056
- System (JASC): 2350 · Audio Integrating System
- Part: Display
- Part number: 6228587523
- Part serial: 144
- Condition: Failed
- Location: Acars
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED ACARS INOPERATIVE.  REPLACED ACARS IDU AND OPS CHECKED.
